# SDR AALA201907229023

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 26,211 hours, 10,583 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS CLIMBING OUT FROM PHX, CA NAV DISPLAY WENT BLANK FOR A FEW SECONDS FOLLOWED BY A DISPLAY SOURCE 1 CAUTION ON THE PFD. IT CLEARED AFTER APPROXIMATELY 10 SECONDS. MAINTENANCE ACCOMPLISHED TEST OF COCKPIT COMMON DISPLAY SYSTEM IAW AMM 31-62-00. ALL TESTS PASSED.
